# SDR ASAA2016062217129

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 71,808 hours, 41,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L-1 DOOR HARD TO CLOSE.  ACFT GROUNDED.  FOUND L-1 DOOR NOT COMING IN PARALLEL WITH DOOR CUTOUT.  ADJUSTED L-1 DOOR GUIDE ARM REF AMM 52-11-21.  L-1 DOOR OPERATES NORMAL.
